Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleFinite Gröbner bases in non-Noetherian skew polynomial rings
Author(s) Volker Weispfenning
TypeArticle in Conference Proceedings
ISBN0-89791-489-9
URL http://doi.acm.org/10.1145/143242.143346
LanguageEnglish
Pages329-334
PublisherACM Press
AddressNew York, NY, USA
Year1992
Translation No
Refereed No
ConferencenameInternational Conference on Symbolic and Algebraic Computation
Webmaster